# SDR 05FDEA04344

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON UPPER LEADING EDGE OF LEFT WING AT NR 3 LEADING EDGE SLAT WAS ACCOMPLISHED IAW SRM 57-30-4, FIG 1.  BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
